Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Some Approximation in Cone Metric Space and Variational Iterative Method"
written by Ning Chen, Jiqian Chen,
published by Applied Mathematics, Vol.3 No.12, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] SOME NEW RANDOM FIXED POINT THEOREMS AND APPLICATION
JP Journal of Fixed Point Theory and Applications, 2015
[2] Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Cone Metric Space
International Journal of Theoretical and Applied Sciences, 2015
[3] Some Operation Equation and Applications
N Chen, J Chen - ijmer.com, 2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top